# SDR AALA20090710TUL06

- Difficulty date: July 8, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 30,705 hours, 12,301 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Trans Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT TRANSITION PANEL CORRODED STATION 805.  FABRICATED AND INSTALLED NEW CHANNEL FROM 785 - 819 PER SRM 53-00-53-2R.
